On Equations $y^2=x^n+k$ in a Finite Field

Volume 52 / 2004

A. Schinzel, M. Skałba Bulletin Polish Acad. Sci. Math. 52 (2004), 223-226 MSC: 11G20, 11A15, 11D25. DOI: 10.4064/ba52-3-1

Abstract

Solutions of the equations $y^2=x^n+k$ ($n=3,4$) in a finite field are given almost explicitly in terms of $k$.

Authors

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    00-956 Warszawa, Poland
    e-mail
  • M. SkałbaInstitute of Mathematics
    Polish Academy of Sciences
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image